MAUDE Adverse Event Report: BIOMET 3I DO NOT USE -OSSEOTITE XP® IMPLANT 4/5 X 11.5MM; DENTAL IMPLANT

BIOMET 3I DO NOT USE -OSSEOTITE XP® IMPLANT 4/5 X 11.5MM; DENTAL IMPLANT
Model Number OS4511
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Date of event unknown / not provided.Implant date unknown / not provided.Explant date unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
It was reported implant fractured.Implant remains in patients mouth.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).An osseotite xp® implant 4/5 x 11.5mm (item # os4511) was not returned.Since product has not been returned, visual/functional evaluation could not be performed.The investigation has been performed based on the available information using the item # and lot # (dhr/ifu/rmf).No pre-existing conditions were noted on the product experience report (per).X-ray images were provided and show the implant in place in the patient before and after the fracture across the threads a device history review was performed and no related nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no additional complaints for this lot.A definitive root cause could not be identified.The following sections have been updated: b4: date of this report.G7: type of report, follow-up number.H2: follow up type.H6: evaluation codes.H10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
DO NOT USE -OSSEOTITE XP® IMPLANT 4/5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9632748
Report Number0001038806-2020-00189
Device Sequence Number3141671
Product Code DZE
UDI-Device Identifier00844868012856
UDI-Public(01)00844868012856(17)110809(10)535430(241)OS4511
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2011
Device Model NumberOS4511
Device Catalogue NumberOS4511
Device Lot Number535430
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR